# SDR HNAA2014032400107

- Difficulty date: March 24, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 44,315 hours, 48,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 88
- Condition: Inoperative
- Location: Button
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NORMAL GREEN LIGHT FOR EMERGENCY LIGHT PUSH BUTTON IS INOPERATIVE.  R & R BULB IN PUSH BUTTON SWITCH.  OPS CHECKED GOOD.
